Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 146, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 9, 2012, 10:40 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2012, 10:40 PM CDT (03:40 UTC)
- Expired
- Jul 9, 2012, 11:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 30 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1225 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
774
WUUS54 KTSA 100340
SVRTSA
ARC033-047-131-100430-
/O.NEW.KTSA.SV.W.0146.120710T0340Z-120710T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1040 PM CDT MON JUL 9 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
NORTHEASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 1130 PM CDT
* AT 1037 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MULBERRY TO 3 MILES EAST OF BRANCH...MOVING
SOUTHWEST AT 15 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BRANCH...DYER...CHARLESTON...ALMA...FORT CHAFFEE...BLOOMER...
LAVACA...WASHBURN...VAN BUREN...BURNVILLE AND BARLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3532 9390 3524 9392 3522 9394 3523 9402
3516 9403 3513 9406 3514 9413 3510 9413
3508 9418 3545 9438 3552 9400 3531 9382
TIME...MOT...LOC 0341Z 059DEG 15KT 3549 9407 3529 9392
$$2 follow-up statements
706
WWUS54 KTSA 100400
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT MON JUL 9 2012
ARC033-047-131-100430-
/O.CON.KTSA.SV.W.0146.000000T0000Z-120710T0430Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
1100 PM CDT MON JUL 9 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN SEBASTIAN...SOUTHWESTERN FRANKLIN AND SOUTHERN
CRAWFORD COUNTIES...
AT 1056 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF KIBLER TO BRANCH...MOVING SOUTHWEST AT
15 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...URSULA...
FORT CHAFFEE...KIBLER...BLOOMER...LAVACA...SHIBLEY...WASHBURN...VAN
BUREN...CENTRAL CITY...BURNVILLE...BARLING AND MILLTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3546 9400 3534 9391 3532 9390 3524 9392
3522 9394 3523 9402 3516 9403 3513 9406
3514 9413 3510 9413 3508 9418 3545 9438
TIME...MOT...LOC 0400Z 059DEG 15KT 3545 9415 3525 9400
$$873
WWUS54 KTSA 100423
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT MON JUL 9 2012
ARC033-047-131-100433-
/O.EXP.KTSA.SV.W.0146.000000T0000Z-120710T0430Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
1123 PM CDT MON JUL 9 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEBASTIAN...
SOUTHWESTERN FRANKLIN AND SOUTHERN CRAWFORD COUNTIES EXPIRES AT 1130
PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3546 9400 3534 9391 3532 9390 3524 9392
3522 9394 3523 9402 3516 9403 3513 9406
3514 9413 3510 9413 3508 9418 3545 9438
TIME...MOT...LOC 0423Z 059DEG 15KT 3540 9425 3520 9410
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 7:52 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 9, 7:52 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 752 PM CDT MON JUL 9 2012 .UPDATE... FORECAST WAS UPDATED TO ADJUST PRECIP CHANCES BASED ON LATEST RADAR TRENDS. SEE DISCUSSION BELOW. && .DISCUSSION... IT WAS YET ANOTHER ACTIVE AFTERNOON ON THE RADAR...AND IT CONTINUES INTO THE EARLY EVENING. OVERALL...THE HIGHEST STORM COVERAGE HAS SHIFTED FARTHER SOUTH COMPARED TO YESTERDAY...FROM WEST CENTRAL ARKANSAS DOWN INTO SOUTHEAST OKLAHOMA...AND THIS TREND WILL CONTINUE INTO TUESDAY AS DEEP LAYER MOISTURE DRIES OUT FROM NORTH TO SOUTH. POPS HAVE BEEN ADJUSTED UPWARD TO LIKELY OVER THE AFOREMENTIONED REGION...WHILE POPS HAVE BEEN REDUCED TO SLIGHT CHANCE FROM THE I-44 CORRIDOR NORTHWARD WHERE ONLY ISOLATED ACTIVITY RESIDES. NO OTHER ADJUSTMENTS TO THE FORECAST AT THIS TIME. LACY && .PREV DISCUSSION... /ISSUED 652 PM CDT MON JUL 9 2012/ DISCUSSION... THE 00Z TAF DISCUSSION CAN BE FOUND BELOW. AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. THUNDERSTORMS NEAR KFSM...KFYV...AND KMLC SHOULD END BY AROUND 01Z. VFR CONDITIONS WILL PREVAIL FOR THE REMAINDER OF THE PERIOD ASIDE FROM SOME LIGHT FOG POTENTIAL IN NW AR. CHANCE FOR STORMS LOOKS TOO LOW TO MENTION IN TAFS FOR TUESDAY. LACY PREV DISCUSSION... /ISSUED 347 PM CDT MON JUL 9 2012/ DISCUSSION... UPPER LEVEL PATTERN CONTINUES TO TRANSITION TO MORE OF A WESTERN RIDGE EASTERN TROUGH REGIME...WHICH WILL BRING SOME RELIEF TO THE AREA THIS WEEK...RELIEF BEING A RELATIVE TERM OF COURSE. AT PRESENT...THUNDERSTORM COVERAGE REMAINS MINIMAL OVER EASTERN OK AND NW ARKANSAS...BUT NEED TO WATCH EVOLUTION OF CELLS FORMING OVER EASTERN KANSAS INTO THE OZARK PLATEAU AS UPPER FLOW FAVORS THIS EVENTUALLY MIGRATING INTO THE AREA. COVERAGE SHOULD DECREASE DURING THE NIGHT WITH THE FOCUS SHIFTING FARTHER SOUTH TUESDAY. UNFORTUNATELY IT APPEARS THE RELIEF IN THE FORM OF SIGNIFICANT RAINFALL WILL BE SPOTTY. A STRONG SHORTWAVE MOVING THROUGH THE GREAT LAKES REGION THIS AFTERNOON WILL BRING A SURGE OF DRIER LOW LEVEL AIR INTO MAINLY NORTHERN SECTIONS OF THE AREA TUESDAY AND ESPECIALLY BY WEDNESDAY EFFECTIVELY ENDING THE THREAT OF ADDITIONAL STORMS. THE UPPER LEVEL FLOW DOES REMAIN FROM THE NNW FOR MUCH OF THE WEEK...BUT NO SIGNAL PRESENT FOR MCS ACTIVITY DURING THIS TIME AND WILL CONTINUE A DRY FORECAST FROM THURSDAY ON. THE ONE BRIGHT SPOT WILL BE A PERSISTENT EASTERLY LOW LEVEL FLOW WITH LOW DEW POINTS FOR THE TIME OF YEAR LEADING TO COOLER OVERNIGHT LOWS. HOWEVER...GIVEN THE LACK OF SIGNIFICANT RAINFALL OR CLOUD COVER LATER IN THE WEEK...IT DOES APPEAR THAT DAYTIME HIGHS WILL BE CONSIDERABLY WARMER THIS WEEK THAN PREVIOUSLY THOUGHT. SOME MEDIUM RANGE GUIDANCE SUGGESTS WEAK UPPER LEVEL TROUGH BECOMING ESTABLISHED OVER THE MISSISSIPPI VALLEY REGION LATE THIS WEEK WHICH WOULD KEEP THE EVENTUAL WARMING TREND IN CHECK SOMEWHAT. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 94 70 94 / 20 20 10 10 FSM 71 94 70 94 / 50 30 20 10 MLC 71 90 69 92 / 50 20 20 10 BVO 68 94 67 94 / 20 10 10 10 FYV 67 88 65 89 / 50 20 10 10 BYV 67 88 65 88 / 40 20 10 10 MKO 70 91 68 94 / 40 20 10 10 MIO 70 94 67 93 / 20 10 10 10 F10 70 92 69 94 / 30 20 10 10 HHW 73 89 71 91 / 60 40 30 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Jul 9, 9:28 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 928 PM CDT MON JUL 9 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 928 PM CDT MON JUL 9 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS CONTINUE FROM THE ARKANSAS RIVER VALLEY OF WEST CENTRAL ARKANSAS DOWN INTO THE OUACHITAS OF SOUTHEAST OKLAHOMA. A LIMITED THREAT FOR A SEVERE WIND GUST EXISTS...BUT THIS THREAT WILL DIMINISH COMPLETELY IN AN HOUR OR TWO WITH THE LOSS OF DAYTIME HEATING. LOCALLY HEAVY RAINFALL ON THE ORDER OF AN INCH TO INCH AND A HALF IS POSSIBLE...BUT THIS SHOULD NOT CREATE ANY FLOODING ISSUES DUE TO THE RECENT DROUGHT IN THIS REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY THROUGH SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... POPCORN AFTERNOON THUNDERSTORMS WILL MAINLY AFFECT SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS ON TUESDAY. ISOLATED REPORTS OF DAMAGING DOWNBURST WINDS TO 70 MPH ARE POSSIBLE. A LIMITED FIRE DANGER WILL PERSIST OVER DROUGHT STRICKEN AREAS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 9, 4:44 PM CDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT MON JUL 9 2012
OKZ049-092230-
PUSHMATAHA OK-
444 PM CDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
PUSHMATAHA
AT 445 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES EAST OF CLOUDY TO 2 MILES WEST OF SNOW TO 4
MILES NORTH OF DUNBAR...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...ANTLERS...CORINNE...
DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...OLETA...
KELLOND...EUBANKS AND DUNBAR.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3417 9575 3460 9565 3451 9546 3439 9504
3432 9504 3423 9509 3423 9514 3416 9514
TIME...MOT...LOC 2145Z 347DEG 8KT 3431 9508 3439 9545
3451 9557Special weather statement, Jul 9, 5:22 PM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT MON JUL 9 2012
OKZ074>076-092245-
HASKELL OK-LATIMER OK-LE FLORE OK-
522 PM CDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...CENTRAL LE FLORE AND NORTHEASTERN LATIMER
AT 522 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF MILTON TO HEAVENER RUNESTONE
STATE PARK...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HODGEN...SUMMERFIELD...HEAVENER...
FANSHAWE...HOWE...WISTER...MILTON...LAKE WISTER STATE PARK AND
HEAVENER RUNESTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3505 9509 3519 9482 3491 9444 3486 9444
3474 9468
TIME...MOT...LOC 2222Z 057DEG 8KT 3508 9483 3489 9457Special weather statement, Jul 9, 7:52 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
752 PM CDT MON JUL 9 2012
OKZ049-073-100115-
PITTSBURG OK-PUSHMATAHA OK-
752 PM CDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG AND WESTERN PUSHMATAHA
AT 753 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF PITTSBURG...MOVING SOUTHWEST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PITTSBURG.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3446 9579 3451 9578 3451 9568 3459 9568
3459 9588 3460 9589 3467 9589 3468 9593
3475 9581 3461 9550 3432 9564
TIME...MOT...LOC 0053Z 028DEG 11KT 3463 9577Special weather statement, Jul 9, 10:29 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1029 PM CDT MON JUL 9 2012
ARZ019-020-029-OKZ076-100415-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
1029 PM CDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN FRANKLIN AND NORTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 1030 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF CECIL TO 4 MILES SOUTH OF ETNA...
MOVING WEST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...ARKOMA...PLEASANT HILL...MILLTOWN...MILL CREEK...
CONCORD...MULBERRY...CHARLESTON...BRANCH...URSULA...PETER PENDER...
VESTA...MEG...CECIL...TONEY...LONELM...FORT SMITH...GREENWOOD...
BARLING...LAVACA...WITCHERVILLE...WASHBURN...BURNVILLE...EXCELSIOR...
FORT CHAFFEE...JENNY LIND...RYE HILL...BLOOMER...CENTRAL CITY...VAN
BUREN...ALMA...KIBLER...SHIBLEY...FURRY...DYER...DORA AND ETNA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3531 9382 3532 9390 3523 9392 3523 9402
3518 9403 3513 9430 3537 9448 3537 9444
3539 9443 3549 9445 3557 9394 3540 9380
3532 9381
TIME...MOT...LOC 0330Z 076DEG 22KT 3547 9399 3531 9385The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 10:29 PM CDT | Special Weather Statement | TSA | Sebastian | 46 min |
| Jul 10, 2:35 PM CDT | Special Weather Statement | TSA | Franklin | 25 min |
| Jul 10, 2:49 PM CDT | Special Weather Statement | TSA | Franklin | 26 min |
| Jul 10, 3:10 PM CDT | Special Weather Statement | TSA | Sebastian | 35 min |
| Jul 10, 3:18 PM CDT | Special Weather Statement | TSA | Crawford | 27 min |
| Jul 10, 3:42 PM CDT | Special Weather Statement | TSA | Sebastian | 33 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.